# SDR DL72S952101

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Thrust Bearing
- Part number: 652163261
- Condition: Corrosion
- Location: Nr 2 Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MID-FLAP DURING HMV SHOP INSP WAS FOUND TO HAVE CORROSION IN THE I/B THRUST BEARING TOP I/B AND O/B RETAINER BOLT HOLES.  REPAIRED PER SRM 57-50-4.
